# SDR WRNA200700040

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 44,196 hours, 19,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO IND, L/E SLATS FAILED TO EXTEND WITH ASYMMETRY, CONTINUED ON APPROACH AND MADE A SAFE LANDING.  VISUALLY INSPECTED SLATS TORQUE TUBES AND TRANSMISSIONS FOR A DISCONNECT, NO DEFECTS.  INSPECTED FOR DEFECTS IAW MM 27-83-00 PG 605, NO DEFECTS NOTED.  ACCOMPLISHED SLAT ASYMMETRY ADJUSTMENT IAW MM 27-83-00 PG 501 AND ACCOMPLISHED SLAT FUNCTIONAL TEST IAW MM 27-81-00 PG 509, OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
